Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Random Matrices: Theory and Applications cover

Volume 11, Issue 03 (July 2022)

Research Articles
No Access
The limit empirical spectral distribution of complex matrix polynomials
  • 2250023

https://doi.org/10.1142/S201032632250023X

Research Articles
No Access
On the asymptotic behavior of the eigenvalue distribution of block correlation matrices of high-dimensional time series
  • 2250024

https://doi.org/10.1142/S2010326322500241

Research Articles
Open Access
Partial isometries, duality, and determinantal point processes
  • 2250025

https://doi.org/10.1142/S2010326322500253

Research Articles
No Access
Spectral properties for the Laplacian of a generalized Wigner matrix
  • 2250026

https://doi.org/10.1142/S2010326322500265

Research Articles
No Access
Random Toeplitz matrices: The condition number under high stochastic dependence
  • 2250027

https://doi.org/10.1142/S2010326322500277

Research Articles
No Access
A new decomposition for multivalued 3×3 matrices
  • 2250028

https://doi.org/10.1142/S2010326322500289

Research Articles
No Access
Some strong convergence theorems for eigenvalues of general sample covariance matrices
  • 2250029

https://doi.org/10.1142/S2010326322500290

Research Articles
No Access
On the empirical spectral distribution for certain models related to sample covariance matrices with different correlations
  • 2250030

https://doi.org/10.1142/S2010326322500307

Research Articles
No Access
A dynamical version of the SYK model and the q-Brownian motion
  • 2250031

https://doi.org/10.1142/S2010326322500319

Research Articles
No Access
Joint CLT for top eigenvalues of sample covariance matrices of separable high dimensional long memory processes
  • 2250032

https://doi.org/10.1142/S2010326322500320